# SDR SWAA2021080590489

- Difficulty date: July 2, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 75,691 hours, 44,551 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON FUSELAGE SKIN STA 1016+6'; STRINGER 17AR.   SKIN DENT IS OUT OF LIMITS IAW SRM 53-00-01-1A-1 PARAGRAPH 4C(3)(B); TABLE 102.   REMOVED AND DAMAGE IAW SRM 51-10-02
